Asymptotic calculation of discrete non-linear wave interactions

Kevrekidis, P. G. ; Khare, Avinash. ; Saxena, A. ; Bena, I. ; Bishop, A. R. (2007) Asymptotic calculation of discrete non-linear wave interactions Mathematics and Computers in Simulation, 74 (4-5). pp. 405-413. ISSN 0378-4754

PDF - Publisher Version

Official URL:

Related URL:


We illustrate how to compute asymptotic interactions between discrete solitary waves of dispersive equations, using the approach proposed by Manton [N.S. Manton, Nucl. Phys. B 150 (1979) 397]. We also discuss the complications arising due to discreteness and showcase the application of the method in non-linear Schrodinger, as well as in Klein-Gordon lattices, finding excellent agreement with direct numerical computations.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Non-linear Wave Interactions; Klein-Gordon Lattices; Ablowitz-ladik Model
ID Code:17733
Deposited On:16 Nov 2010 13:27
Last Modified:17 May 2016 02:21

Repository Staff Only: item control page